# SDR SWAA2025110330559

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 62,184 hours, 37,722 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN WITH CONDITIONED AIR HOOKED UP.   TROUBLESHOT AND FOUND RECIRC FAN INOPERATIVE.  OK TO CONTINUE PER MEL MEL 21-31-02.  REMOVED & REPLACED THE RECIRC FAN IAW AMM 21-25-02 OPS TEST GOOD.
